Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dr said had folliculitis on scalp, took antibiotics. Having high fever, cough, lost voice. What can be wrong ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Three days ago my doctor told me I had folliculitis on my scalp so she gave me antibiotics and said if I had a fever to come back. I had a raging fever the next day, two days ago, but I quickly got over it so it only lasted a day. Since then I have been coughing up XXXXXXX mucus and today I lost my voice. I have been getting frequent headaches and just some moments where I want to collapse. It just hits like one point in my head and makes me extremely dizzy. What's wrong with me?
Posted Fri, 13 Jul 2012 in General Health
Answered by Dr. Rhea Chanda 2 hours later
You may be developing migraines.You need to be seen by a neurologist and also get a chest xray.The folliculitis should not be causing the headaches. You also need to have a fundoscopy. Migraines can develop slowly but they progress quickly unless treated.
You need to avoid 'trigger factors' like chocoloate,caffeine sunlight, etc.But along with that you will need medicines so please see your PCP as soon as possible.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor